Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 2, Issue 1, 2015
Metadata
 

Spectral gaps of almost Mathieu operators in the exponential regime
Wencai Liu and Xiaoping Yuan
pp. 1–51
Abstract | Full-Text PDF (421 KB) | Metadata

Lipschitz equivalence of self-similar sets and hyperbolic boundaries II
Guo-Tai Deng, Ka-Sing Lau and Jun Jason Luo
pp. 53–79
Abstract | Full-Text PDF (397 KB) | Metadata

Approximation using hidden variable fractal interpolation function
Arya K.B. Chand, Saurabh K. Katiyar and Puthan V. Viswanathan
pp. 81–114
Abstract | Full-Text PDF (415 KB) | Metadata